# SDR YENA20160504366

- Difficulty date: May 4, 2016
- Submitted: May 4, 2016
- Operation: Air carrier
- Aircraft: N907JB
- Make and model: Airbus A321-231
- Aircraft serial: 5865
- Aircraft time: 9,195 hours, 2,776 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Module
- Part number: 350E5500205
- Part serial: 0E5015783
- Condition: Failed
- Location: Nr 1 Sdac
- Part time: 9,195 hours, 2,776 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO DEPARTURE.  ELECTRONIC DC BATTERY BUSS FAULT MESSAGE DISPLAYED ON ECAM WHILE CLIMBING THROUGH 2000 FT.  R & R NR 1 SDAC MODULE IAW AMM 31-55-34. PERFORMED OPS CHECK.  NO FAULT ON DISPLAY.
